# SDR SWIA200819201

- Difficulty date: February 5, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 14,543 hours, 11,163 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Obstructed
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3987 - SERVICE DOOR IS DIFFICULT TO OPEN.  INSPECTED AND REMOVED ICE FROM DOOR SEAL.  OPS CHECK GOOD.
